/ Math and Math Physics math-ph/0001027


Functional selfsimilarity and renormalization group symmetry in mathematical physics


Kovalev, Vladimir F. (Moscow, Inst. Math. Modeling) ; Shirkov, Dmitrij V. (Dubna, JINR)

Published in: Theor.Math.Phys. / Teor.Mat.Fiz.
Year: 1999 / 1999
Vol.: 121 / 121
Page No: 1315-1332 / 66-88
Pages: 25

Abstract: The result from developing and applying the notions of functional self-similarity and the Bogoliubov renormalization group to boundary-value problems in mathematical physics during the last decade are reviewed. The main achievement is the regular algorithm for finding renormalization group-type symmetries using the contemporary theory of Lie groups of transformations.

Web-Page: http://alice.cern.ch/format/showfull?sysnb=2169857


Note: Translated from Teoreticheskaya i Matematicheskaya Fizika,vol.121, No.1, pp.66-88, October 1999

Total numbers of views: 1445
Numbers of unique views: 582
e-proceeding
 Record created 2010-10-28, last modified 2014-01-30


External link:
Download fulltext
CERNKEY
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)